Toksisk forbrug af baclofen med kramper ved udtrapning

Translated title of the contribution: Toxic use of baclofen causing cramps during tapering

Søren Isidor, Tea L. Laursen, Helle Bundgaard, Eva A. Sædder, Ole Kl Helgestad

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Abstract

The spasmolytic agent baclofen is regarded as having a low dependence potential. This is a case report of a 46-year-old woman with an escalating use of baclofen to four times the highest recommended dose. She was initially admitted to hospital due to decreased consciousness. Later, during tapering, she was readmitted unresponsive with myoclonus. Baclofen was discontinued abruptly during sedation with propofol and remifentanil infusion as well as midazolam in refract doses. Eight days later she was discharged without sequelae.

Translated title of the contributionToxic use of baclofen causing cramps during tapering
Original languageDanish
Article numberV09220530
JournalUgeskrift for Læger
Volume185
Issue13
Number of pages3
ISSN0041-5782
Publication statusPublished - Mar 2023

Fingerprint

Dive into the research topics of 'Toxic use of baclofen causing cramps during tapering'. Together they form a unique fingerprint.

Cite this